# SDR 9521109307

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48088
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DROP THE TAILCONE USING THE INTERIOR HANDLE.  LUBRICATED THE LOCKING PINS AND ADJUSTED THE LATCHES.  CHECKED OK.
